# SDR DHL2002721501

- Difficulty date: August 5, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, IN FWD CARGO AFT 640, STR 23R HAS CORROSION.  REMOVED SECTION OF STRINGER.  FABRICATED A NEW SECTION OF STRINGER IAW B-727 SRM 53-10-3 FIG 1 AND SRM 53-10-2.  INSTALLED NEW STRINGER AND SPLICE IAW B-727 SRM 53-10-3 FIG 1.
